# SDR AALA20090605TUL16

- Difficulty date: May 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 47,494 hours, 22,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1510 CANT FRAME CRACKED AT LOWER RIGHT HAND TAIL CONE ALIGNMENT.  INSTALLED DOUBLER PER SRM 53-01-00 FIG 2 SHEET 3.
